# SDR UHLA2010112300234

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 12,740 hours, 7,850 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 04062030
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 15,028 hours, 9,492 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO ORD, RECEIVED AVNS MAU 3A FAIL EICAS MESSAGE ALONG WITH ASSOCIATED MESSAGES.  RAN QRH AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NIC PROC 5 AND MAU 3 POWER SUPPLY 1.
